MAUDE Adverse Event Report: SUNMED LLC SUNMED; E/T TUBE CUFFED 2.5MM 10FR

SUNMED LLC SUNMED; E/T TUBE CUFFED 2.5MM 10FR
Model Number 1-7333-25
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint product was not returned for evaluation; however, the reporter provided photographic evidence.Analysis of the photo confirmed the reported complaint.The root cause could not be determined.There have been 2 other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A review of complaint history identified two additional complaints involving the same part number and a similar failure mode within the preceding 24 months.No additional trends were identified; monitoring will continue for any emerging trends.The device history record for lot 2205010833 was reviewed, and confirmed that the product was manufactured according to specifications.All information reasonably known as of 10 apr 2026 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported that the 2.5 mm cuffed endotracheal tube (ett) did not allow passage of the 5/6 french suction catheter.On (b)(6), 2026, it was further noted that the event was associated with patient issues requiring extubation and reintubation.

Brand Name
SUNMED
Common Device Name
E/T TUBE CUFFED 2.5MM 10FR
Manufacturer (Section D)
SUNMED LLC
2710 northridge dr. nw,
suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED AP, LTD.
6-9 zhufeng rd., qiannan indus
qianwu town, doumen district
zhuhai guangdong, 51917 0
CH   519170
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key24847322
Report Number1314417-2026-00021
Device Sequence Number5664195
Product Code BTR
UDI-Device Identifier10889483048108
UDI-Public(01)10889483048108(10)2205010833
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1-7333-25
Device Catalogue Number1-7333-25
Device Lot Number2205010833
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown